# SDR ABXA9900234

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012235
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, FOUND RIGHT SIDE EMERGENCY LIGHTING UNDER GLARESHIELD VERY DIM.  REPLACED EMERGENCY LIGHT BATTERY PACK IAW DC8 MM 33-50.
